# SDR DALA2024080707869

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 74,984 hours, 28,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5788310) SEAT MOUNTED EMERGENCY LIGHT MISSING AT ROW 13DEF. R/R ESCAPE PATH EMERGENCY MARKING LIGHT PER B737 AMM 33-51. OPS CK OK.
